# SDR USAA050729

- Difficulty date: May 21, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4- INTERCOSTAL UPPER CHORD, 20 INCHES L X 1 INCH W X .008 INCH D, CORROSION; LEVEL 1; TASK C53-252-03; CABIN FLOOR BS 1661-1680, RBL 10.  FAB NEW INTERCOSTAL UPPER CHORD IAW SRM.  (K)
